# SDR 2007UALA03789

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 20,859 hours, 8,114 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLOORBEAM FROM FRAME 42 THROUGH 47-51 IS GOUGED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED SEAT TRACK.
